Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

katia, Re: zoloft withdrawal symptoms

Posted by McPac on April 27, 2003, at 1:29:24

In reply to Re: zoloft withdrawal symptoms McPac, posted by Katia on April 23, 2003, at 13:50:26

Hi Katia!

"Maybe an SSRI is not for you? What did you try 15-20 yrs ago? Did it not work? What has your pdoc said? Did s/he put you on a mood stab. and what was her/his reasoning?
katia"

Yes, perhaps they aren't for me......I was on stuff like Nardil, imipramine, desyrl long ago.....some worked better than others...I just recall the side effects being much, much easier to deal with, for me anyway.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:5582
URL: http://www.dr-bob.org/babble/20030423/msgs/222699.html